Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 9, 2009, 3:00 PM CST for 46 counties in Texas. It took effect at Jan 10, 2009, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2009, 3:00 PM CST (21:00 UTC)
- In effect from
- Jan 10, 2009, 12:00 AM CST
- Expired
- Jan 10, 2009, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 092100 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CST FRI JAN 9 2009 ...WIND ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON TOMORROW... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100500- /O.NEW.KFWD.WI.Y.0001.090110T0600Z-090110T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 300 PM CST FRI JAN 9 2009 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY. A COLD FRONT WILL MOVE THROUGH NORTH TEXAS OVERNIGHT AND WILL BRING STRONG NORTHERLY WINDS TO THE REGION. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUST UP TO 40 MPH ARE LIKELY TONIGHT AND TOMORROW MORNING. THE STRONG WINDS WILL INITIALLY BEGIN IN NORTHWEST PORTIONS OF NORTH TEXAS AROUND MIDNIGHT AND SURGE SOUTH THROUGHOUT THE OVERNIGHT HOURS. THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR THE GUSTY WINDS WILL WEAKEN AROUND NOON TOMORROW WHICH WILL ALLOW THE SUSTAINED WINDS TO DROP BELOW 25 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 85/NH
3 follow-up statements
000 WWUS74 KFWD 100345 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 945 PM CST FRI JAN 9 2009 ...WIND ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON TOMORROW... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- /O.CON.KFWD.WI.Y.0001.090110T0600Z-090110T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 945 PM CST FRI JAN 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY. A COLD FRONT WILL CONTINUE MOVING THROUGH NORTH TEXAS OVERNIGHT... WITH STRONG NORTHERLY WINDS IN ITS WAKE. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE LIKELY TONIGHT AND SATURDAY MORNING. THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR THE GUSTY WINDS WILL WEAKEN SATURDAY...AND BY MIDDAY...SUSTAINED WIND SPEEDS WILL FALL BELOW ADVISORY CRITERIA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 25
000 WWUS74 KFWD 101130 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 530 AM CST SAT JAN 10 2009 ...WIND ADVISORY IS IN EFFECT THROUGH NOON TODAY FOR ALL OF NORTH TEXAS... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101800- /O.CON.KFWD.WI.Y.0001.000000T0000Z-090110T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 530 AM CST SAT JAN 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A WIND ADVISORY WHICH REMAINS IN EFFECT UNTIL NOON CST TODAY FOR ALL OF NORTH TEXAS. A COLD FRONT MOVED THROUGH NORTH TEXAS OVERNIGHT...USHERING IN STRONG NORTHERLY WINDS IN ITS WAKE. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THE MORNING HOURS. THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR THE GUSTY WINDS WILL WEAKEN BY MIDDAY AND FALL BELOW ADVISORY CRITERIA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 13
000 WWUS74 KFWD 101733 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1133 AM CST SAT JAN 10 2009 ...WIND ADVISORY WILL EXPIRE AT NOON... .THE STRONG WINDS BEHIND THE FRONT HAVE MODERATED...AND WILL CONTINUE TO DECREASE SLOWLY UNTIL SUNSET WHEN THEY WILL BECOME LESS THAN 10 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101845- /O.EXP.KFWD.WI.Y.0001.000000T0000Z-090110T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1133 AM CST SAT JAN 10 2009 ...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON CST TODAY. THE STRONG WINDS BEHIND THE FRONT HAVE MODERATED...AND WILL CONTINUE TO DECREASE SLOWLY UNTIL SUNSET WHEN THEY WILL BECOME LESS THAN 10 MPH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 9, 2:50 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 9, 2:50 PM CST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 250 PM CST FRI JAN 9 2009 .DISCUSSION... OUR NEXT COLD FRONT IS ON ITS WAY AND CURRENTLY EXTENDS ALONG A LINE FROM KANSAS CITY TO CHILDRESS TO MIDLAND. CURRENT FORECAST BRINGS THE FRONT INTO THE NORTHWESTERN COUNTIES AROUND 9 PM...THROUGH THE METROPLEX AROUND 11 PM AND THEN THROUGH THE ENTIRE CWA BY 4 AM. TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL CAUSE WINDS TO BE GUSTY OVERNIGHT AND INTO TOMORROW MORNING. WILL ISSUE A WIND ADVISORY FOR ALL OF NORTH TEXAS BEGINNING AT MIDNIGHT AND LASTING THROUGH NOON TOMORROW. LLJ HAS INCREASED MOISTURE IN THE EASTERN AND SOUTHERN ZONES TODAY AND LIGHT RAIN MAY DEVELOP ALONG THE FRONT AS IT MOVES THROUGH OVERNIGHT MAINLY EAST OF A PARIS TO CORSICANA TO MILAM LINE. TEMPERATURES THIS WEEKEND BEHIND THE FRONT WILL BE SLIGHTLY BELOW NORMAL WITH A FREEZE LIKELY ACROSS NORTH TEXAS SUNDAY MORNING. THE EXTENDED FORECAST IS VERY TRICKY DUE TO DISCREPANCIES IN THE GLOBAL MODELS. PREVIOUS FORECASTS HAVE ADVERTISED MUCH COLDER WEATHER IN STORE FOR NORTH TEXAS TOWARDS THE END OF NEXT WEEK. THE GFS AMPLIFIES A RIDGE ALOFT OVER THE WEST COAST AND AS FAR NORTH INTO ALASKA WHICH WILL ALLOW BITTER COLD ARCTIC AIR TO DROP DOWN INTO THE CONUS. ONLY PROBLEM WITH THIS PATTERN IS THE POSITION OF THE TROUGH DOWNSTREAM OF THE RIDGE CENTERED OVER THE EASTERN CONUS. THIS IMPLIES MUCH OF THE COLD AIR WILL HEAD EAST OF NORTH TEXAS INTO THE TENNESSEE VALLEY. CURRENT THINKING IS IT WILL BE COLD BUT WILL SIDE WITH THE MORE PLAUSIBLE ECMWF/UKMET/CANADIAN SOLUTIONS. THESE MODELS SUGGEST A PIECE OF ARCTIC AIR WILL ACTUALLY INVADE NORTH TEXAS EARLIER IN THE WEEK AS A POSITIVELY TILTED TROUGH MOVES THROUGH THE CENTRAL PLAINS MONDAY NIGHT. THIS SOLUTION MAKES THE MOST SENSE IN REGARDS TO POSITIONING OF THE HIGH PRESSURE AND SUBSEQUENT TROUGH OVER THE CONUS. LATEST FORECAST WILL UNDERCUT MOS SIGNIFICANTLY FOR TUESDAY AND WEDNESDAY AND WILL REFLECT THE ECMWF. FOR THE END OF NEXT WEEK...WENT SLIGHTLY ABOVE MEX MOS NUMBERS AS THE COLDEST AIR IN THE PAST 2 YEARS SEEMS UNLIKELY AS INDICATED BY THE GFS. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 40 53 30 60 35 / 10 0 0 0 0 WACO, TX 43 52 31 61 33 / 10 0 0 0 0 PARIS, TX 38 49 28 55 33 / 20 10 0 0 0 DENTON, TX 36 51 26 60 32 / 10 0 0 0 0 MCKINNEY, TX 36 50 26 58 32 / 10 0 0 0 0 DALLAS, TX 38 51 30 59 35 / 10 0 0 0 0 TERRELL, TX 39 51 29 58 32 / 10 5 0 0 0 CORSICANA, TX 42 53 30 57 33 / 20 10 0 0 0 TEMPLE, TX 43 52 32 59 31 / 10 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR TXZ091-100- 101-115-116-129-130-141. && 84/85
Hazardous weather outlook, Jan 9, 2:47 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 247 PM CST FRI JAN 9 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 247 PM CST FRI JAN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 P.M. FOR THE AREA ALONG AND WEST OF A COMANCHE...MINERAL WELLS...TO BOWIE LINE. LOW RELATIVE HUMIDITIES...GUSTY SOUTH AND SOUTHWEST WINDS...AND DRY VEGETATION WILL CREATE A CRITICAL FIRE DANGER IN THIS AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE AN ELEVATED FIRE DANGER SATURDAY MAINLY ALONG AND WEST OF I-35 DUE TO GUSTY NORTHWEST WINDS...RELATIVE HUMIDITIES BELOW 35 PERCENT AND DRY VEGETATION. INCREASED FIRE DANGER IS EXPECTED MONDAY AND WEDNESDAY DUE TO STRONG WINDS AND DRY AIR BEHIND COLD FRONTS EXPECTED THOSE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 4:59 AM CST | Red Flag Warning | FWD | Comanche, Eastland, Erath, Jack, Montague, Palo Pinto and 2 more | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.